A 39-year-old female asked:
Disclaimer

my sister has experience lower dulling back pain, abdomen pain, frequent constapation, gas and bloating. i was wondering what could be causing it?

1 doctor answer
Dr. Albert Pizzo
59 years experience Family Medicine
Back abd pain: Many possibilities. Your sister needs to make an appointment with her doctor for examination and diagnosis of her many problems.
Answered on Apr 8, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 22-year-old female asked:
Dr. Richard Zimon
58 years experience Internal Medicine
Upper: gastrointestinal symptomatology is not common as a symptom associated with PMS. You need to discuss these symptoms with your internist,or family physi ... Read More
1
1 thank
A member asked:
Dr. Jason Cogdill
16 years experience Nephrology and Dialysis
Unexplained symptoms: Multiple unexplained symptoms can be quite concerning. Some answers are obtainable through healthtap but multiple unexplained symptoms with the inabil ... Read More
13
13 thanks
A 21-year-old female asked:
Dr. Rebecca Gliksman
37 years experience Internal Medicine
RLQ pain, bloating: How long have you had this pain? and have you had constipation like this before? A concern in a young adult with RLQ pain is appendicitis, so if 24 ho ... Read More
A female asked:
Dr. Parul Krishnamurthy
33 years experience Obstetrics and Gynecology
Unrelated symptoms: Stopping metronidazole will not cause the symptoms your are describing, perhaps you may have Irritable Bowel Syndrome.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month